# SDR 2002UALA00262

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SHARP DENT - CREASE AT STATION 349 JUST ABOVE SKIN LAP STRINGER 19R.  MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGE AND INSTALLED DOUBLERS.
